# SDR KBM2005F00087

- Difficulty date: May 11, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 5,026 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Rail
- Condition: Cracked
- Location: Window
- Component: Window
- Component part number: 04011487990
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT SLIDING DOOR WINDOW (STORM WINDOW) RAIL CRACKED.  REMOVED AND REPLACED.  (K)
